Skip to Content

Is compazine dangerous for the elderly?

Responses (2)

FeelingSoGood 15 Sep 2010

Look up compazine on this site. It has EVERYTHING you've ever wanted to know AND not know.

While I scanned the info - way too much to answer - I didn't see anything specific to the elderly. As we get older, we usually require LESS of a medication. But drugs.com did a great job of listing ALL known side effects, etc. so I'd just stay here and search under DRUGS A-Z and put in compazine.

Good Luck!

marjorie zych 17 Sep 2010

Compazine can cause people to be dizzy, tired and weak so it may make some elderly folks at a greater risk for falls causing injury. Please keep an eye on any elderly taking any meds they do work different with the older folks. Take care, marjorie zych

christineATU 17 Sep 2010

well hello there stranger!! Nice to see you answering questions again. Hope you are feeling well and also great answer as usual.

your friend,
chris

marjorie zych 18 Sep 2010

Thanks my friend just trying to help out our elder friends too. marjorie zych

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions